# SDR 9619199308

- Difficulty date: September 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N311RC
- Make and model: Doug DC-9-82
- Aircraft serial: 48089
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 95502677
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF ROLL, HAD UNUSUAL VIBRATION ACCOMPANIED BY BURNING TIRE SMELL IN COCKPIT AND CABIN.  RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  FOUND NOSE TIRE SHREDDED ON RETURN TO GATE.  CHANGED BOTH NOSE TIRES, CHECKED LEFT ENGINE INLET AND TAILPIPE.  CHECKED FLAPS BOTH SIDES AND BOTTOM OF AIRCRAFT, ALL CHECKED OK.
